I've been taking 1 mg at bedtime for anxiety for about 8 months but I don't have enough until my next refill unless I cut it in half. I'm also taking trazodone 300 mg and seroquel 600 mg at bedtime, and a doctor mentioned I may be over sedated anyway. so should I be okay?
Yes, I have decreased Klonopin from 1mg to 0.5mgs without a problem. With the cocktail you are on you should be heavily sedated and may want to discuss dosages with the prescribing doctor. Since you ran out of pills early are you taking more than prescribed on some days? Was just wondering.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am a stressed out person with anxiety and the klonopin is helping just a tad. Ive really had some?
Posted 9 Jun 2011 • 1 answer
Posted 6 Jan 2012 • 5 answers
Posted 7 Jan 2012 • 2 answers
Posted 14 Feb 2013 • 1 answer
Posted 27 Sep 2014 • 3 answers